# SDR ASOA2012090402164

- Difficulty date: August 31, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 24,246 hours, 22,013 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Unserviceable
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RECEIVED AN AC ESSENTIAL CAUTION MESSAGE INTERMITTENT RAN QRH AND SWITCHED TO AC ESSTENTIAL TRANSFER, IT MADE NO DIFFERENCE-RETURNED TO DEPARTURE.  ACFT RETURNED TO DEPARTURE AFTER TAKE OFF.   EMERGENCY DECLARED.  R & R ESSTENTIAL BUSS RELAY.  OPS CHECK TEST GOOD IAW AMM 24-51-27. IPC 24-01-06 ITEM 55A.
